# SDR FDEA201505151521

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 538 hours, 26,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR HOLD OPEN COLLAR  SHEARED.  RELEASED FOR SERVICE IAW MEL 52-11-01-A  CATEGORY  B EXPIRATION 18 MAY 15.  L1 DOOR SLIDE INOPERATIVE.  REINSTALLED L1 DOOR HOLD OPEN LOCK, GUST LOCK, ASSEMBLY IAW MM 52-11-08-4.  L1 DOOR OPERATIONS CHECKED NORMAL.  REACTIVATED  L1 EMER POWER RESERVOIR, BOLTS REMOVED.
